# SDR NACA2021081000006

- Difficulty date: August 10, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N351CM
- Make and model: Boeing 767323
- Aircraft serial: 25201
- Aircraft time: 104,251 hours, 18,310 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Leaking
- Location: Rt Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE IDG LEAKING OIL FROM FILL PORT DURING OPERATION.   DEFERRED PER MEL 24-00-01-01 ON 10-AUG-2021 @1130Z CAT B. AC RELEASED ETOPS 120, MAINT PROCEDURE COMPLIED WITH. PLACARD REPOSITIONED TO ETOPS 120.
